Publications of J. Kuuttila

Journal Article (2)

1.
Journal Article
Kuuttila, J.; Gilfanov, M.; Woods, T. E.; Seitenzahl, I. R.; Ruiter, A. J.: LIN 358: a symbiotic binary accreting above the steady hydrogen fusion limit. Monthly Notices of the Royal Astronomical Society 500 (3), pp. 3763 - 3775 (2020)
2.
Journal Article
Kuuttila, J.; Gilfanov, M.; Seitenzahl, I. R.; Woods, T. E.; Vogt, F. P. A.: Excluding supersoft X-ray sources as progenitors for four Type Ia supernovae in the Large Magellanic Cloud. Monthly Notices of the Royal Astronomical Society 484 (1), pp. 1317 - 1324 (2019)
Go to Editor View